# SDR UIEA2018091501977

- Difficulty date: September 15, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,252 hours, 19,990 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: BMS1367T02CI0G1
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEFT ENGINE FIRE LOOP 2. REMOVED DAMAGES WIRE 5324-456R-16 AT LEFT ENGINE. REPLACED WITH NEW BMS513-67TS682 C AND TS683 C IAW WDM 26-11-11 SWPM 20-10-12 AND 20-10-13, OPS CHECK GOOD IAW AMM 26-11-00. REMOVED DAMAGES WIRE# W5324-454R-16 AT LEFT ENGINE. REPLACED WITH NEW BMS13-67 WIRE MATERIAL, RECLAMPED AND RETERMINATED WIRE TO ENGINE LOOP 1 TS681 C AND TS682 C IAW WDM 26-11-11 SWPM 20-10-12 AND 20-10-13, OPS CHECK GOOD IAW AMM 26-11-00.
